Volume 12 Issue 3
Apr.  2017
Article Contents

Jin-Sheng Wang, Li-Qing Liu, Yi-Ming Chen, Xiao-Hong Ke. Numerical Solution for Fractional Partial Differential Equation with Bernstein Polynomials[J]. Journal of Electronic Science and Technology, 2014, 12(3): 331-338. doi: 10.3969/j.issn.1674-862X.2014.03.017
Citation: Jin-Sheng Wang, Li-Qing Liu, Yi-Ming Chen, Xiao-Hong Ke. Numerical Solution for Fractional Partial Differential Equation with Bernstein Polynomials[J]. Journal of Electronic Science and Technology, 2014, 12(3): 331-338. doi: 10.3969/j.issn.1674-862X.2014.03.017

Numerical Solution for Fractional Partial Differential Equation with Bernstein Polynomials

doi: 10.3969/j.issn.1674-862X.2014.03.017
Funds:

This work was supported by the Natural Science Foundation of Hebei Province under Grant No. A2012203407.

More Information
  • Author Bio:

    Jin-Sheng Wang research interests include measurement and application, wjinsheng2010@163.com;
    Li-Qing Liu research interests include numerical solution of differential equation and so on, liuliqing_yanyan@163.com;
    Yi-Ming Chen, chenym@ysu.edu.cn;
    Xiao-Hong Ke, kexiaohong1989@163.com

    Jin-Sheng Wang research interests include measurement and application, wjinsheng2010@163.com;
    Li-Qing Liu research interests include numerical solution of differential equation and so on, liuliqing_yanyan@163.com;
    Yi-Ming Chen, chenym@ysu.edu.cn;
    Xiao-Hong Ke, kexiaohong1989@163.com

    Jin-Sheng Wang research interests include measurement and application, wjinsheng2010@163.com;
    Li-Qing Liu research interests include numerical solution of differential equation and so on, liuliqing_yanyan@163.com;
    Yi-Ming Chen, chenym@ysu.edu.cn;
    Xiao-Hong Ke, kexiaohong1989@163.com

    Jin-Sheng Wang research interests include measurement and application, wjinsheng2010@163.com;
    Li-Qing Liu research interests include numerical solution of differential equation and so on, liuliqing_yanyan@163.com;
    Yi-Ming Chen, chenym@ysu.edu.cn;
    Xiao-Hong Ke, kexiaohong1989@163.com

  • Authors’ information: Li-Qing Liu
  • Received Date: 2014-01-10
  • Rev Recd Date: 2014-02-12
  • Publish Date: 2014-09-25

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article Metrics

Article views(252) PDF downloads(17) Cited by()

Related
Proportional views

Numerical Solution for Fractional Partial Differential Equation with Bernstein Polynomials

doi: 10.3969/j.issn.1674-862X.2014.03.017
Funds:

This work was supported by the Natural Science Foundation of Hebei Province under Grant No. A2012203407.

  • Author Bio:

  • Corresponding author: Li-Qing Liu

Abstract: A framework to obtain numerical solution of the fractional partial differential equation using Bernstein polynomials is presented. The main characteristic behind this approach is that a fractional order operational matrix of Bernstein polynomials is derived. With the operational matrix, the equation is transformed into the products of several dependent matrixes which can also be regarded as the system of linear equations after dispersing the variable. By solving the linear equations, the numerical solutions are acquired. Only a small number of Bernstein polynomials are needed to obtain a satisfactory result. Numerical examples are provided to show that the method is computationally efficient.

Jin-Sheng Wang, Li-Qing Liu, Yi-Ming Chen, Xiao-Hong Ke. Numerical Solution for Fractional Partial Differential Equation with Bernstein Polynomials[J]. Journal of Electronic Science and Technology, 2014, 12(3): 331-338. doi: 10.3969/j.issn.1674-862X.2014.03.017
Citation: Jin-Sheng Wang, Li-Qing Liu, Yi-Ming Chen, Xiao-Hong Ke. Numerical Solution for Fractional Partial Differential Equation with Bernstein Polynomials[J]. Journal of Electronic Science and Technology, 2014, 12(3): 331-338. doi: 10.3969/j.issn.1674-862X.2014.03.017

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return